# SDR 2008UALA04298

- Difficulty date: August 16, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 76,153 hours, 9,336 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 56
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 56 RT INOP.  *S/D*  RELAMPED EMERGENCY LIGHT, OP CHECK NORMAL.
